MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM VENTILATION MODULE; CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT

SPECTRUM MEDICAL LTD. QUANTUM VENTILATION MODULE; CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT
Model Number QVM2-D-HM
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Log file review investigation of subject device service history shows no prior issues.Upon receipt housing presents sings of liquid accumulation that has now dried.During internal inspection found nomoline exhaust tubing with traces of dried moisture accumulation.After nomo sub assembly and exhaust tubing device is working as expected.Root cause determined to be accidental damage.Fault caused by liquid ingress damage.Nomoline assembly replaced.Device passes calibration.No further action required.
 
Event or Problem Description
Nomoline icon flashing red after cpb initiation when they tried syncing the first blood gas at 10:37.Pipeline protector changed but continued alarming.Nomoline replaced with new disposable but alarming continued.User attempted to use outside suction on the nomoline port on the qvm2, to see if any condensation could be removed from the port itself.No resolution.Unplugged/replugged nomoline in multiple times and even replaced with a secondary nomoline.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key25428992
Report Number3006073153-2026-00148
Device Sequence Number10284884
Product Code DTX
UDI-Device Identifier05060434422071
UDI-Public05060434422071
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-D-HM
Device Catalogue Number51-000082-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown